# SDR SWAA2019040231243

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,027 hours, 40,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 148A2281
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1016 BULKHEAD WEB LAP SPLICE CRACKED AT BS 1016, STR 23L.  REPAIRED WEB PER EA.
